Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 101, NWS Jacksonville, FL

October 23, 20067 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Oct 23, 2006, 2:33 PM EDT for 7 counties in Florida. It took effect at Oct 24, 2006, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2006, 2:33 PM EDT (18:33 UTC)
In effect from
Oct 24, 2006, 11:00 AM EDT
Expired
Oct 24, 2006, 6:00 PM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 231833
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT MON OCT 23 2006

FLZ020>023-030>032-035>037-040-232200-
/O.UPG.KJAX.FW.A.0089.061024T1500Z-061024T2200Z/
/O.NEW.KJAX.FW.W.0101.061024T1500Z-061024T2200Z/
/O.NEW.KJAX.FW.A.0091.061025T1600Z-061025T2200Z/
/O.CON.KJAX.FW.W.0100.000000T0000Z-061023T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-
233 PM EDT MON OCT 23 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EDT TUESDAY...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EDT TUESDAY.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON.

A DRY AIRMASS WILL CONTINUE OVER THE AREA TODAY WITH RELATIVE HUMIDITIES
DROPPING TO NEAR 30 PERCENT WITH WINDS SUSTAINED AROUND 10 TO 15 MPH
AT TIMES THE REMAINDER OF THE AFTERNOON. EVEN LOWER HUMIDITIES ARE
EXPECTED FOR TUESDAY WITH WITH DURATIONS UP TO 6 HOURS. MINIMUM
HUMIDITIES AROUND 20 TO 25 PERCENT ARE EXPECTED WITH NORTHWEST
WINDS AROUND 15 TO 20 MPH. 

THE DRY AIRMASS WILL CONTINUE INTO WEDNESDAY WITH SLIGHTLY WARMER
TEMPERATURES BUT WINDS WILL NOT BE SUSTAINED MORE THAN 15 MPH.
MINIMUM HUMIDITIES WILL FALL TO NEAR 25 TO 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

FLZ024-025-033-038-232200-
/O.UPG.KJAX.FW.A.0089.061024T1500Z-061024T2200Z/
/O.NEW.KJAX.FW.W.0101.061024T1500Z-061024T2200Z/
/O.CON.KJAX.FW.W.0100.000000T0000Z-061023T2200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
233 PM EDT MON OCT 23 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EDT TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON.

A DRY AIRMASS WILL CONTINUE OVER THE AREA THIS AFTERNOON WITH
RELATIVE HUMIDITIES DROPPING TO NEAR 30 TO 35 PERCENT WITH WINDS
SUSTAINED AROUND 10 TO 15 MPH AT TIMES THE REMAINDER OF THE
AFTERNOON. EVEN LOWER HUMIDITIES ARE EXPECTED FOR TUESDAY WITH
WITH DURATIONS UP TO 6 HOURS. MINIMUM HUMIDITIES AROUND 25 PERCENT
ARE EXPECTED WITH NORTHWEST WINDS AROUND 15 TO 20 MPH AND GUSTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

GAZ132>136-149>154-162>166-241100-
/O.CON.KJAX.FW.A.0089.061024T1500Z-061024T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
233 PM EDT MON OCT 23 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE AREA ON TUESDAY WITH
RELATIVE HUMIDITIES DROPPING TO NEAR 25 PERCENT WITH WINDS
SUSTAINED AROUND 15 TO 20 MPH AT TIMES. 

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN SUSTAINED SURFACE
WINDS MAY REACH OR EXCEED 20 MPH OR CONSISTENTLY GUST TO 25 MPH
OR HIGHER...COMBINED WITH RH VALUES BELOW 25 PERCENT.

$$

ARS
2 follow-up statements
000 
WWUS82 KJAX 240712
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 AM EDT TUE OCT 24 2006

GAZ132>136-149>154-162>166-242215-
/O.CAN.KJAX.FW.A.0089.061024T1500Z-061024T2200Z/
/O.EXA.KJAX.FW.A.0091.061025T1600Z-061025T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
312 AM EDT TUE OCT 24 2006

...FIRE WEATHER WATCH IS CANCELLED DUE TO SLIGHTLY HIGHER RH VALUES 
EXPECTED...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LONG
DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE
WEATHER WATCH HAS BEEN CANCELED FOR TODAY.

RH VALUES WILL FALL INTO THE UPPER 20S THIS AFTERNOON OVER
SOUTHEAST GEORGIA. THIS IS NOT AS LOW AS PREVIOUSLY EXPECTED SO THE
WATCH FOR TODAY HAS BEEN CANCELED. RH VALUES ARE EXPECTED TO FALL
INTO THE LOWER 20S WEDNESDAY AFTERNOON FOR NEARLY 4 HOURS. 

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN RH VALUES FALL
BELOW 25 PERCENT FOR 4 HOURS OR MORE. 


$$

FLZ024-025-033-038-242200-
/O.EXA.KJAX.FW.A.0091.061025T1600Z-061025T2200Z/
/O.CON.KJAX.FW.W.0101.061024T1500Z-061024T2200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
312 AM EDT TUE OCT 24 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS AFTERNOON DUE TO STRONG WINDS AND LONG DURATIONS OF
LOW RH...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LONG 
DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EDT THIS AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE AREA WITH LOW HUMIDITIES EXPECTED
THIS AFTERNOON WITH DURATIONS OF 4 TO 6 HOURS. MINIMUM HUMIDITIES
AROUND 25 PERCENT ARE EXPECTED WITH NORTHWEST WINDS AT 15 TO 20
MPH.

THE DRY AIRMASS WILL CONTINUE INTO WEDNESDAY WITH SLIGHTLY WARMER
TEMPERATURES BUT WINDS WILL BE LESS 15 MPH. MINIMUM HUMIDITIES
WILL FALL TO NEAR 30 PERCENT FOR NEARLY 4 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WINDS...AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

FLZ020>023-030>032-035>037-040-242200-
/O.CON.KJAX.FW.W.0101.061024T1500Z-061024T2200Z/
/O.CON.KJAX.FW.A.0091.061025T1600Z-061025T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-
312 AM EDT TUE OCT 24 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS AFTERNOON DUE TO STRONG WINDS AND LONG DURATIONS OF
LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON DUE TO
LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
WEDNESDAY AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE AREA WITH LOW HUMIDITIES EXPECTED
THIS AFTERNOON WITH DURATIONS OF 4 TO 6 HOURS. MINIMUM HUMIDITIES
AROUND 25 PERCENT ARE EXPECTED WITH NORTHWEST WINDS AT 15 TO 20
MPH.

THE DRY AIRMASS WILL CONTINUE INTO WEDNESDAY WITH SLIGHTLY WARMER
TEMPERATURES BUT WINDS WILL BE LESS 15 MPH. MINIMUM HUMIDITIES
WILL FALL TO 20 TO 25 PERCENT FOR 4 TO 6 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WINDS...AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

MZ
000 
WWUS82 KJAX 241804
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT TUE OCT 24 2006

GAZ132>136-149>154-162>166-241830-
/O.CAN.KJAX.FW.A.0091.061025T1600Z-061025T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
205 PM EDT TUE OCT 24 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE 
WEATHER WATCH. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 
CRITICAL LEVELS WEDNESDAY AFTERNOON.

$$

FLZ020>025-030>033-035>038-040-242200-
/O.CON.KJAX.FW.W.0101.000000T0000Z-061024T2200Z/
/O.CON.KJAX.FW.A.0091.061025T1600Z-061025T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
205 PM EDT TUE OCT 24 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON. 

A DRY AIRMASS WILL CONTINUE OVER THE AREA WITH LOW HUMIDITIES
EXPECTED THIS AFTERNOON WITH DURATIONS OF 4 TO 6 HOURS. MINIMUM 
HUMIDITIES OF 25 TO 30 PERCENT ARE EXPECTED WITH NORTHWEST WINDS 
AT 10 TO 20 MPH.

THE DRY AIRMASS WILL CONTINUE INTO WEDNESDAY WITH SLIGHTLY WARMER
TEMPERATURES BUT WINDS WILL BE LESS 15 MPH. MINIMUM HUMIDITIES WILL 
FALL TO BETWEEN 30 AND 35 PERCENT FOR NEARLY 4 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WINDS...AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 23, 2:15 PM EDT, 18 minutes earlier.

Area forecast discussion, Oct 23, 2:15 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT MON OCT 23 2006

CHILLY NIGHT ON TAP

.SHORT TERM...STRONG COLD AIR ADVECTION ONGOING EARLY THIS
AFTERNOON ACROSS THE ENTIRE CWA. TEMPS STRUGGLING TO REACH 60 OVER
SOUTHEAST GEORGIA AND SLOWLY CLIMBING INTO THE MID AND UPPER 60S
OVER NORTHEAST FLORIDA. STILL SOME CLOUDS OVER NORTHEAST FLORIDA
AS MID LEVEL TROUGH AXIS HAS NOT CLEARED THE AREA QUITE YET.

CAA WILL CONTINUE THROUGH THE OVERNIGHT HOURS AS SFC HIGH BUILDS
SOUTH INTO THE CENTRAL GULF STATES. CONTINUING CAA WILL OFFSET
LACK OF RADIATIONAL COOLING DUE TO MIXING TONIGHT AND ALLOW TEMPS
TO PLUMMET INTO THE 30S OVER MUCH OF THE CWA. THE MAV GUIDANCE IS
SUGGESTING TEMPS AS LOW AS 30 AT SOME OF THE NORMALLY COLDER
LOCATIONS BUT WITH BOUNDARY LAYER REMAINING COUPLED...FORESEE A
MORE UNIFORM TEMPERATURE DISTRIBUTION WITH MIN VALUES AROUND 35 OR
36 BY MORNING OVER INTERIOR AREAS.

ADVECTION WILL BECOME NEUTRAL DURING THE DAY TUESDAY BUT COOL AIR
MASS IN PLACE WILL LIMIT MAX TEMPS TO MAINLY THE MID AND UPPER
60S. SKIES WILL BE CLEAR WITH DEEP DRY AIR IN PLACE. HIGH PRESSURE
SHIFTS EAST TUESDAY NIGHT BUT REMAINS CENTERED NORTH OF THE AREA
KEEPING RADIATIONAL COOLING CONDITIONS FROM BEING IDEAL. TEMPS
STILL EXPECTED TO FALL INTO 30 OVER MUCH OF THE INTERIOR.

SOME WARM ADVECTION KICKS IN FOR WEDNESDAY WITH TEMPS RECOVERING
INTO THE LOWER 70S AS HIGH PRESSURE SHIFTS OFF THE SOUTHEAST COAST.

.LONG TERM...NEXT FRONT TO APPROACH AREA THURSDAY AND MOVE THROUGH
THURSDAY NIGHT AND EARLY FRIDAY. FRONT WILL BE ACCOMPANIED BY SOME
DECENT DYNAMICS WITH 850MB WINDS APPROACHING 40 KNOTS JUST AHEAD
OF THE BOUNDARY. HOWEVER...MOISTURE RETURN WILL BE VERY LIMITED
AHEAD OF THE FRONT AND INSTABILITY WILL BE LIMITING FACTOR TO
SEVERE WEATHER. DO EXPECT TO SEE A LINE OF SHOWERS AND
THUNDERSTORMS MOVE THROUGH THE CWA FROM LATE THURSDAY AFTERNOON
THROUGH FRIDAY MORNING. HAVE BUMPED POPS UP TO 50 PERCENT FOR THIS PERIOD.

ANOTHER COOL AIR MASS MOVES IN BEHIND FRONT FOR THE WEEKEND.
ATTM...APPEARS THIS AIRMASS WILL NOT BE QUITE AS COLD AS THE
CURRENT ONE.

&&

.MARINE...WINDS HAVE COME DOWN A BIT SINCE THIS MORNING WHICH IS
WHAT THE NAM-WRF WAS INDICATING IN EARLIER RUNS. SEAS NEAR 3 FT
NEARSHORE AND 6-7 FT AT 40-60 NM. ALL MODELS AGREE ON AN INCREASE
TONIGHT AND WILL SIDE A BIT MORE WITH THE NAM-WRF WITH 20-25 KT
POSSIBLE WITH GUSTS TO 30 KT OR A BIT MORE. FREQ GUSTS TO GALE FORCE
NOT REALLY ANTICIPATED AT THIS POINT. WINDS DROP OFF WED WITH SHIFT
TO SLY LATE WED NIGHT AND INCREASING AHEAD OF NEXT FRONT TOWARD END
OF WEEK.

&&

.AVIATION...VFR CONDS WITH DURING THE PERIOD WITH POSSIBLE LLWS
AFTER ABOUT 06Z-08Z DUE TO LOW LEVEL JET FROM THE N AT 35 KT.

&&

.FIRE WX...RH AND WIND ARE HOVERING AROUND RED FLAG CRITERIA IN A
NUMBER OF FL COUNTIES SO WILL KEEP THE RED FLAG WARNING GOING TODAY.
FOR TUE...UPGRADED THE WATCH TO A WARNING FOR ALL FL COUNTIES WITH
LOWER RH EXPECTED AND GUSTY NLY WINDS. MORE DIFFICULT TO DECIDE ON A
WARNING FOR SE GA SO WILL MAINTAIN A WATCH FOR NOW. WED...WITH MIN
RH IN UPPER 20S TO LOWER 30S AGAIN HAVE HOISTED A FIRE WX WATCH
FOR INLAND FL COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  37  65  36  70 /   0   0   0   0
SSI  44  65  45  67 /   0   0   0   0
JAX  39  66  39  70 /   0   0   0   0
SGJ  47  66  48  69 /   0   0   0   0
GNV  38  66  38  71 /   0   0   0   0
OCF  37  66  38  72 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
     ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...
     FLAGLER...GILCHRIST...HAMILTON...MARION...NASSAU...PUTNAM...
     ST JOHNS...SUWANNEE...AND UNION.

     RED FLAG WARNING FROM 11 AM TUESDAY TO 6 PM TUESDAY FOR
     FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
     COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
     MARION...NASSAU...PUTNAM...ST JOHNS...SUWANNEE...AND UNION.

     FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 6 PM WEDNESDAY
     FOR FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
     COLUMBIA...GILCHRIST...HAMILTON...MARION... PUTNAM...
     SUWANNEE...AND UNION.

GA...FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: APPLING...ATKINSON...BACON...BRANTLEY...
     CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...
     COFFEE...ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF
     DAVIS...PIERCE...WARE...AND WAYNE.

MARINE...SMALL CRAFT ADVISORY FROM 5 PM MONDAY TO 2 PM TUESDAY FOR THE
     FOLLOWING ZONES: ALTAMAHA SOUND GA TO FLAGLER BEACH FL
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

PUBLIC...CAMP
MARINE/FIRE WX/AVIATION...SHASHY
Hazardous weather outlook, Oct 23, 5:08 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 AM EDT MON OCT 23 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
508 AM EDT MON OCT 23 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

DRY CONDITIONS WILL CREATE AN ABOVE NORMAL FIRE DANGER. RED FLAG
WARNINGS HAVE BEEN POSTED FOR NORTHEAST FLORIDA THIS AFTERNOON.
USE CAUTION WHEN ENGAGED IN OUTDOOR ACTIVITIES IN AND NEAR WOODED
AREAS.

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S. THESE
TEMPERATURES COMBINED WITH LIGHT WINDS WILL CREATE WIND CHILL
VALUES IN THE LOWER 30S MAINLY WEST OF HIGHWAY 301. PRECAUTIONS
SHOULD BE TAKEN TO PROTECT THOSE SENSITIVE TO COLD WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

DRY CONDITIONS WILL CONTINUE ON TUESDAY. FIRE WEATHER WATCHES ARE
IN EFFECT FOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.

THE NEXT COLD FRONT WILL APPROACH THE AREA FRIDAY. SCATTERED
SHOWERS AND STORMS ARE EXPECTED IN ADVANCE OF THE FRONT LATE
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:33 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more36 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.